# SDR SWIA2020013148022

- Difficulty date: December 26, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB REAR SPAR HAS CORROSION FWD OF OUTBOARD HINGE FITTING    (C-CHECK) RO 1/28/2020   REMOVED CORROSION, RH HORIZONTAL STAB REAR SPAR NEAR OUTBOARD HINGE FITTING, REFERENCE CRJ200 SRM.  CORROSION REMOVAL STRUCTURALLY ACCEPTABLE REFERENCE REO.
